MathSciNet Relay Station
MathSciNet bibliographic data
MR1400599 60F15
Chandra, Tapas K.; Ghosal, Subhashis The strong law of large numbers for weighted averages under dependence assumptions. J. Theoret. Probab. 9 (1996), no. 3, 797–809.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement